MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60IN/152.4CM EXT. W/M/FLL CLAMP APV=1.0ML; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60IN/152.4CM EXT. W/M/FLL CLAMP APV=1.0ML; STOPCOCK, I.V. SET
Catalog Number 536035
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If additional information becomes available a supplemental report will be submitted.
 
Event or Problem Description
The event involved a 60in/152.4cm ext.W/m/fll clamp apv=1.0ml where it was reported their team was experiencing some safety issues with the device.They had issues of high-pressure alerts on their medfusion pumps on a few of their patients.Upon their assessment, all of the patients had been infusing via the icu medical (1.1 ml priming volume 60-inch tubing).There was patient involvement but not harm reproted.

Brand Name
60IN/152.4CM EXT. W/M/FLL CLAMP APV=1.0ML
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18253336
Report Number9617594-2023-01057
Device Sequence Number7191510
Product Code FMG
UDI-Device Identifier00887709125803
UDI-Public(01)00887709125803(17)280601(10)13674421
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number536035
Device Lot Number13674421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Initial Report FDA Received Date12/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown